# SDR REXA2012101301396

- Difficulty date: October 13, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N8488D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7488
- Aircraft time: 25,971 hours, 23,071 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT INOP.  REMOVED AND REPLACED CAPTAIN'S FLASHLIGHT IAW AMM 25-61-04.  OK FOR SERVICE.
